# SDR SWAA2015051439663

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 67,652 hours, 54,923 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 654610056
- Part serial: MCO2050P1063
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SHOCK STRUT LUG OTBD HOLE, HAT BUSHING CRACKED.  R & R STRUT IAW CMM & AMM.
